MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿, CLOSED MALE LUER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS¿, CLOSED MALE LUER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2000S
Medical Device Problem Codes Crack (1135); Disconnection (1171); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned two additional devices under for evaluation under 9617594-2024-00766-01.The date of event is unknown.The original reported condition crack/disconnection/separation was confirmed during evaluation for the two additional returned complaints.It is unknown if there was patient involvement.
 
Additional Manufacturer Narrative
Two devices were received for evaluation.The complaint of crack/disconnection/separation can be confirmed.The two devices were mated to used extension sets; both spiros came back activated and attached to the extension sets, however the spin collar of the male luer could be spun off leading to separation.No spline or shear tab damage were noted on either spiros.Each spiros was functionally tested and dimensionally measures and met product performance specifications.The probable cause of the separation on both devices s due to unintentional bending forces at the bonding location.The lot history was reviewed, no relevant nonconformities were identified that may have contributed to the reported complaint.

Brand Name
SPINNING SPIROS¿, CLOSED MALE LUER
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19928527
Report Number9617594-2024-01083
Device Sequence Number15474562
Product Code ONB
UDI-Device Identifier00840619033903
UDI-Public(01)00840619033903(17)290201(10)13893676
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S
Device Lot Number13893676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXTENSION SET, MFR UNK
Patient SexUnknown